On function spaces of compact subspaces of Σ-products of the real line
Fundamenta Mathematicae, Tome 107 (1980) no. 2, pp. 135-143
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_107_2_135_143,
author = {K. Alster and Roman Pol},
title = {On function spaces of compact subspaces of {\ensuremath{\Sigma}-products} of the real line},
journal = {Fundamenta Mathematicae},
pages = {135--143},
year = {1980},
volume = {107},
number = {2},
doi = {10.4064/fm-107-2-135-143},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-107-2-135-143/}
}
TY - JOUR AU - K. Alster AU - Roman Pol TI - On function spaces of compact subspaces of Σ-products of the real line JO - Fundamenta Mathematicae PY - 1980 SP - 135 EP - 143 VL - 107 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-107-2-135-143/ DO - 10.4064/fm-107-2-135-143 LA - en ID - 10_4064_fm_107_2_135_143 ER -
%0 Journal Article %A K. Alster %A Roman Pol %T On function spaces of compact subspaces of Σ-products of the real line %J Fundamenta Mathematicae %D 1980 %P 135-143 %V 107 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-107-2-135-143/ %R 10.4064/fm-107-2-135-143 %G en %F 10_4064_fm_107_2_135_143
K. Alster; Roman Pol. On function spaces of compact subspaces of Σ-products of the real line. Fundamenta Mathematicae, Tome 107 (1980) no. 2, pp. 135-143. doi: 10.4064/fm-107-2-135-143
Cité par Sources :